# SDR DJFA2007009

- Difficulty date: January 15, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Aircraft time: 1,321 hours, 1,146 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support Bracket
- Part number: 45A11965
- Condition: Cracked
- Location: Lt Horz Stab
- Part time: 1,321 hours, 1,146 cycles
- Component: Rib, Beech
- Component part number: 45A2110411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LT IB HORIZONTAL STABILIZER RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.  MAINTENANCE REPLACED THE RIB ASSEMBLY.
